Rigevidon Pill Safe?

Watch
Liv_bxoxo123
Badges: 2
Rep:
?
#1
Report Thread starter 2 weeks ago
#1
Hi guys so I got out on birth control 6 days ago, I have pretty bad anxiety about stuff like this and just seeing all the news articles about blood clots caused by this pill depressive episodes etc are really freaking me out. There’s even a petition with almost 30,000 signatures to remove this pill altogether. Is it really that bad? Should I continue taking it or should I change?
0
reply
Allyson2020
Badges: 11
Rep:
?
#2
Report 2 weeks ago
#2
(Original post by Liv_bxoxo123)
Hi guys so I got out on birth control 6 days ago, I have pretty bad anxiety about stuff like this and just seeing all the news articles about blood clots caused by this pill depressive episodes etc are really freaking me out. There’s even a petition with almost 30,000 signatures to remove this pill altogether. Is it really that bad? Should I continue taking it or should I change?
If you got any concerns about it then speak too your GP and discuss issues you mentioned here ok,
You should at moment continue using it till you speak too your GP about things and if necessary they will change this to another contrecptive pill for you.

Every medication comes with some side effects that may not affect everyone as these are generally rare ok.
*************

What are the side effects of Rigevidon....
Many women do not experience any side effects, however some will. These can include mood swings, headaches, tummy pain, breast discomfort or feeling sick. In rare cases, some women develop blood clots or raised blood pressure

*************

I'm a NHS registered nurse and recent qualified midwife and I haven't heard anything regarding this yet as I'm also a pharmacy advisor dispenser at big name chemist ( dealing with prescription and medications ). Above I given you what side effects that could happen although very rare.

Talk to your GP about this as that's best option ok,
1
reply
becausethenight
Badges: 19
Rep:
?
#3
Report 2 weeks ago
#3
(Original post by Liv_bxoxo123)
Hi guys so I got out on birth control 6 days ago, I have pretty bad anxiety about stuff like this and just seeing all the news articles about blood clots caused by this pill depressive episodes etc are really freaking me out. There’s even a petition with almost 30,000 signatures to remove this pill altogether. Is it really that bad? Should I continue taking it or should I change?
As above any medications have side-effects. If the combined pill was very dangerous, it would not be for sale, and the risks also need to be weighed against the risks of an unwanted (or indeed any) pregnancy. If you don't have side-effects that are bothering you and you're getting effective contraception, there's no reason to stop taking it due to risk.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How are you feeling now you've started university?

I'm loving it! (48)
13.41%
I'm enjoying it but I'm still settling in (93)
25.98%
I'm a bit unsure (63)
17.6%
I'm finding things difficult (124)
34.64%
Something else (let us know in the thread!) (30)
8.38%

Watched Threads

View All